Journal of the Mathematical Society of Japan

On a smoothing operator for the wave equation.

J. S. MAYBEE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 4 (1960), 401-411.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147730

Digital Object Identifier
doi:10.2969/jmsj/01240401

Mathematical Reviews number (MathSciNet)
MR0149077

Zentralblatt MATH identifier
0134.08001

Subjects
Primary: 35.76

Citation

S. MAYBEE, J. On a smoothing operator for the wave equation. J. Math. Soc. Japan 12 (1960), no. 4, 401--411. doi:10.2969/jmsj/01240401. https://projecteuclid.org/euclid.jmsj/1261147730


Export citation